# SDR SWIA202163591

- Difficulty date: October 27, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- Engine: Ge CF348C1
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER TRANSCOWL, OUTER SKIN AROUND FORWARD LATCH APPEARS CRACKED.   (C CHECK RO 1/04/2021)   REPAIRED CRACK DAMAGE AT LT LOWER TRANSCOWL OUTER SKIN AROUND FWD LATCH REF REO 670-54-21-1486 REV--, DATED 2021-12-03. NO ADDITIONAL DEFECTS NOTED. SEE CONTINUE CARD FOR DETAILS ON WORK PERFORMED. COMPLIED WITH ATTACHED TASK 51-900-1002-SKY
